# SDR UIEA2021042601001

- Difficulty date: April 26, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,138 hours, 20,838 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK/OIL SMELL UNDER APU PNEUMATICS. CUSTOMER REQUEST TO DEFER APU.( TRANSFERRED TO MDDR # 145938 IAW MEL # 49-11-01-01, CAT C. DUE DATE 06MAR21. ALL PLACARDS INSTALLED. MX ACTION COMPLETED. JL 1600. APU PNEUMATIC DEFERRAL CLOSED + APU DEFERRAL OPEN REFERENCE DMI 145955.   AFW, 29APR, LP 1258628, ITEM M8: PERFORMED APU AIR SUPPLY SHUTOFF VALVE TEST & INSPECTON PER AMM SUBTASK 36-112-10-720-001, NO DEFECTS TO NOTE & REF W/O # 80304. THIS CLEARS MDDR # 145955. ACL 2232Z )
